# SDR SWAA2013120523039

- Difficulty date: November 20, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 55,429 hours, 44,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35773
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 887+10 UPPER AFT WINDOW SKIN CUTOUT CRACKED AT HOLES 2,4,5 & 6.  REPAIRED SKIN IAW DRAWING.
